Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

Syphilis Rash On Arm

Here's a taste of what TheBody.com has to offer on this topic:
Ask the Experts

Atripla Rash

Can Atripla cause a rash on the palms and tops of your hands and insides of the arms? I have now been on Atripla 9 days and just woke up with a rash. I have looked through the website and have not found specifics. Online I can only find syphilis...
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
...Atripla can cause a rash as you describe but as you point out syphilis would also be on the list of possibilities. For most patients with a drug rash Read more »

Syphilis and RPR Titers

Hello, I was treated for Syph in November 1992 with an RPR of 1:512. I also had a spinal tap which... Read more »

Pls Help - Syphilis testing question:

Hi Dr. Bob,About 14 months ago I had unprotected exposure and have been distraught ever since. I... Read more »
Articles
The Well Project

Gynecological Problems

...to six months after the sore heals, symptoms of secondary syphilis may occur. These symptoms include swollen lymph glands, a rash especially noticeable on the palms of the hands and soles of the feet, and painless sores on various parts of the... Read more »
AIDSinfo

An Overview of Fuzeon (Enfuvirtide, T-20)

...is injected under the skin using a needle-free injection device. Enfuvirtide should be injected in the skin of the abdomen, upper arm, or the front of the thigh. Individuals should alternate enfuvirtide injections among these three places.... Read more »
AIDSinfo

An Overview of Rescriptor (Delavirdine)

...disappear with continued use of the medicine. Many individuals who take delavirdine report having rash on the upper body and arms within the first 1 to 3 weeks they are taking the medication. This rash usually goes away within about 2 weeks.... Read more »
AIDS InfoNet

How Risky Is It?

...sex is extremely low. It is much lower than for other types of unprotected sexual activity. However, other diseases such as syphilis can be transmitted through oral sex. What Increases the Risk of HIV Infection? Syphilis can increase the... Read more »
Connect With Others

syphilis & HIV

Posted by Anonymous, 1 Reply
...doctor said I should be fine after this. How ever, 2 days after my 2nd jab i see few small red rash has appeared in my hand(arm) and thigh. This has made me scared. Now i'm wondering if the treatment has failed as I might have got coinfection... Read more »

Pls Advice...Am I infected?

Posted by Cerezo70, 3 Replies
...In january, i had an unprotected sexual encounter with a lady that i barely knew. Three weeks ago, i developed rashes on my arms all the way down to my palms. They are not going away. I did test myself using 1/2 HIV Test and it showed... Read more »

Dont know if you remember me

Posted by Anonymous
...appetite. I did not have fevers, rash, swollen glands or a sore throat. I still feel out of it a bit, with tickling in both arms and legs. I realise this could be based on Syphilis, but I am confused as from reading on this site about testing... Read more »

Pityriasis Rosea

Posted by Anonymous, 2 Replies
...is Pityriasis Rosea a skin rash among HIV poz people or is it just a common rash among young people ? can someone please help me Read more »